# SDR SWAA2021031152614

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS767 3' BELOW S-22L WL168. / REPAIRED AFT CARGO BAY FRAME B.S 767 3' BELOW STR 22 L/H W.L 168 IAW EA 21-153-00454 REV IR AND ATS ER 21-01235 REV IR
